The Erdős–Turán property for a class of bases

Volume 115 / 2004

Jaroslav Nešetřil, Oriol Serra Acta Arithmetica 115 (2004), 245-254 MSC: 11B13, 11B75. DOI: 10.4064/aa115-3-5

Authors

  • Jaroslav NešetřilDepartment of Applied Mathematics and
    Institute of Theoretical Computer Sciences (ITI)
    Charles University
    Malostranské nám. 25
    11800 Praha, Czech Republic
    e-mail
  • Oriol SerraDepartment of Applied Mathematics IV
    Universitat Politècnica de Catalunya
    Jordi Girona, 1
    08034 Barcelona, Spain
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image